# SDR R61A2022090400535

- Difficulty date: September 4, 2022
- Submitted: September 4, 2022
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 35,611 hours, 22,552 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065422005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND CORROSION ON FRAME 80. REMOVED AND REPLACED FRAME 80 REF EMB SRM 51-40-08.
